# SDR R61A2023071400098

- Difficulty date: June 25, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bracket
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON MOUNTING BRACKET FOR AFT CARGO AFT BULKHEAD LOCATED AT FR85, STGR 27R TO 28R. AFT SIDE OF FRAME 85REMOVED AND REPLACED SHEAR CLIP AT FR85, STGR 27R TO 28R. REF SRM 51-40-08
